# SDR ASAA2019091430689

- Difficulty date: September 14, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 4,349 hours, 13,256 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE FWD CRG BTL2 FAULT. SMOKE AFT CRG BTL 2 FAULT GROUNDED - YES. RESET OF SYSTEM ACCOMPLISHED PER AMM 26-16-00. ALL FAULTS CLEARED.
